Pointwise second-order necessary optimality conditions for the Mayer problem with control constraints

Abstract : This paper is devoted to second-order necessary optimality conditions for the Mayer optimal control problem when the control set U is a closed subset of a finite dimensional space. We show that, in the absence of endpoint constraints, if an optimal control u(.) is singular and integrable, then for almost every t such that u(t) is in the interior of U, both the Goh and a generalized Legendre--Clebsch condition hold true. Moreover, when the control set is a convex polytope, similar conditions are verified on the tangent subspace to U at u(t) for almost all t's such that u(t) lies on the boundary of U. The same conditions are valid also for U having a smooth boundary at every t where u(.) is singular and locally Lipschitz In the presence of a smooth endpoint constraint, these second-order necessary optimality conditions are satisfied whenever the Mayer problem is calm and the maximum principle is abnormal. If it is normal, then analogous results hold true on some smaller subspaces.
Type de document :
Article dans une revue
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.3814-3843. 〈10.1137/130906799〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00876176
Contributeur : Helene Frankowska <>
Soumis le : jeudi 24 octobre 2013 - 04:02:30
Dernière modification le : samedi 8 décembre 2018 - 01:22:41

Lien texte intégral

Identifiants

Citation

Hélène Frankowska, Daniela Tonon. Pointwise second-order necessary optimality conditions for the Mayer problem with control constraints. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2013, 51 (5), pp.3814-3843. 〈10.1137/130906799〉. 〈hal-00876176〉

Partager

Métriques

Consultations de la notice

211